# SDR SWAA2021112439045

- Difficulty date: October 31, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT THRESHOLD DOOR SILL WEB CORRODED AT STA 480+2 RBL 28 WL 156 / REMOVED CORROSION FROM SILL WEB IAW SRM 51-10-02 ORIGINAL THICKNESS .050 .025 MAT'L LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05 APPLIED CIC TO BOTTOM OF SILL AND STRUCTURE ATTACH TOO IAW AMM 51-21-21-620-802 INSTALLED NEW SILL WEB IAW BOEING DWG 143A8120 REV A + SRM 51-40-02 APPLIED CIC TO UPER SURFACE OF SILL WEB IAW AMM 51-21-91-620-802 ATAG A83851 P/N 143A8122-10
